# SDR AALA984199

- Difficulty date: October 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N316AA
- Make and model: Boeing 767223
- Aircraft serial: 22318
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1087
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - AFT CARGO FRAME J CAP AT STATION 1087 RBL 20 HAD CORROSION BLENDED BEYOND SRM LIMITS.  REPAIR IAW MRB 767-1719.  (M)
